# SDR SWAA2019042431994

- Difficulty date: April 15, 2019
- Submitted: April 24, 2019
- Operation: Air carrier
- Aircraft: N7815L
- Make and model: Boeing 737-76Q
- Aircraft serial: 30288
- Aircraft time: 50,373 hours, 28,991 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 440-500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPT SUB THRESHOLD WEB CORRODED AT STA 440-500, RBL 26, WL 155         REMOVED AND REPLACED  WEB  SRM
